Universidad Complutense de Madrid
E-Prints Complutense

A representation theorem for orthogonally additive polynomials on Riesz spaces

Impacto

Downloads

Downloads per month over past year

Llavona, José G. and Ibort Latre, Luis Alberto and Linares Briones, Pablo (2012) A representation theorem for orthogonally additive polynomials on Riesz spaces. Revista matemática complutense, 25 (1). pp. 21-30. ISSN 1139-1138

[img] PDF
Restringido a Repository staff only

398kB

Official URL: http://www.springerlink.com/content/p328874m514780v0/fulltext.pdf


URLURL Type
http://www.springerlink.com/UNSPECIFIED


Abstract

The aim of this article is to prove a representation theorem for orthogonally additive polynomials in the spirit of the recent theorem on representation of orthogonally additive polynomials on Banach lattices but for the setting of Riesz spaces. To this purpose the notion of p-orthosymmetric multilinear form is introduced and it is shown to be equivalent to the orthogonally additive property of the corresponding polynomial. Then the space of positive orthogonally additive polynomials on an Archimedean Riesz space taking values on an uniformly complete Archimedean Riesz space is shown to be isomorphic to the space of positive linear forms on the n-power in the sense of Boulabiar and Buskes of the original Riesz space.


Item Type:Article
Uncontrolled Keywords:Orthogonally additive polynomials; Riesz spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15845
Deposited On:06 Jul 2012 09:16
Last Modified:27 Jul 2018 10:19

Origin of downloads

Repository Staff Only: item control page